Research

Publicaciones del grupo - page 3 [rss]
A. N. Bernal, M. Sánchez. Smoothness of time functions and the metric splitting of globally hyperbolic spacetimes Comm. Math. Phys. 257 (2005) no. 1 , 43–50. MathScinet [bib] [doi]
2004
A. M. Candela, J. L. Flores, M. Sánchez. A classical problem of existence of critical curves with fixed extremes for a Lagrangian In Proceedings of the XI Fall Workshop on Geometry and Physics R. Soc. Mat. Esp., Madrid 6 (2004) , 57–66. MathScinet [bib]
A. M. Candela, J. L. Flores, M. Sánchez. Geodesic connectedness in plane wave type spacetimes. A variational approach Chapter in Dynamic systems and applications. Vol. 4 Dynamic, Atlanta, GA (2004) , 458–464. MathScinet [bib]
R. Bartolo, A. Germinario, M. Sánchez. Orthogonal trajectories on stationary spacetimes under intrinsic assumptions Topol. Methods Nonlinear Anal. 24 (2004) no. 2 , 239–268. MathScinet [bib]
R. Bartolo, A. Germinario, M. Sánchez. Trajectories connecting two submanifolds on a non-complete Lorentzian manifold Electron. J. Differential Equations (2004) , No. 10, 20. MathScinet [bib]
2003
A. N. Bernal, M. Sánchez. On smooth Cauchy hypersurfaces and Geroch's splitting theorem Comm. Math. Phys. 243 (2003) no. 3 , 461–470. MathScinet [bib] [doi]
A. M. Candela, J. L. Flores, M. Sánchez. A quadratic Bolza-type problem in a non-complete Riemannian manifold Discrete Contin. Dyn. Syst. (2003) no. suppl. , 173–181. (Dynamical systems and differential equations (Wilmington, NC, 2002)) MathScinet [bib]
R. Bartolo, A. M. Candela, J. L. Flores, M. Sánchez. Geodesics in static Lorentzian manifolds with critical quadratic behavior Adv. Nonlinear Stud. 3 (2003) no. 4 , 471–494. MathScinet [bib]
A. M. Candela, J. L. Flores, M. Sánchez. A quadratic Bolza-type problem in a Riemannian manifold J. Differential Equations 193 (2003) no. 1 , 196–211. MathScinet [bib] [doi]
J. L. Flores, M. Sánchez. Causality and conjugate points in general plane waves Classical Quantum Gravity 20 (2003) no. 11 , 2275–2291. MathScinet [bib] [doi]
A. M. Candela, J. L. Flores, M. Sánchez. On general plane fronted waves. Geodesics Gen. Relativity Gravitation 35 (2003) no. 4 , 631–649. MathScinet [bib] [doi]
A. N. Bernal, M. Sánchez. Leibnizian, Galilean and Newtonian structures of space-time J. Math. Phys. 44 (2003) no. 3 , 1129–1149. MathScinet [bib] [doi]
2002
J. L. Flores, M. Sánchez. Geodesics in stationary spacetimes. Application to Kerr spacetime Int. J. Theor. Phys. Group Theory Nonlinear Opt. 8 (2002) no. 3 , 319–336. MathScinet [bib]
J. L. Flores, M. Sánchez. Geodesic connectedness of multiwarped spacetimes J. Differential Equations 186 (2002) no. 1 , 1–30. MathScinet [bib] [doi]
A. Romero, M. Sánchez. Projective vector fields on Lorentzian manifolds Geom. Dedicata 93 (2002) , 95–105. MathScinet [bib] [doi]
J. L. Flores, M. Sánchez. A topological method for geodesic connectedness of space-times: outer Kerr space-time J. Math. Phys. 43 (2002) no. 10 , 4861–4885. MathScinet [bib] [doi]
A. M. Candela, A. Salvatore, M. Sánchez. Periodic trajectories in Gödel type space-times Nonlinear Anal. 51 (2002) no. 4, Ser. A: Theory Methods , 607–631. MathScinet [bib] [doi]
R. Bartolo, A. Germinario, M. Sánchez. A note on the boundary of a static Lorentzian manifold Differential Geom. Appl. 16 (2002) no. 2 , 121–131. MathScinet [bib] [doi]
R. Bartolo, A. Germinario, M. Sánchez. Convexity of domains of Riemannian manifolds Ann. Global Anal. Geom. 21 (2002) no. 1 , 63–83. MathScinet [bib] [doi]
A. N. Bernal, M. P. López, M. Sánchez. Fundamental units of length and time Found. Phys. 32 (2002) no. 1 , 77–108. MathScinet [bib] [doi]
Powered by bibtexbrowser

Published on  March 29th, 2016